# SDR COMA9610299

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12007089003
- Condition: Corroded
- Location: Fuselage
- Part time: 18,161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE FLOOR SUPPORT STRUCTURE CENTER BUTT STRAP CORRODED.  REMOVED CORRODED BUTT STRAP AND INSTALLED NEW PART PER REPORT NR 1671-1, REV. IR, DATED 10-22-95.  AIRCRAFT TOTAL CYCLES, 19,871.
